Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 182, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2009, 6:29 PM CDT for Andrews County, Martin County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2009, 6:29 PM CDT (23:29 UTC)
- Expired
- Jun 5, 2009, 7:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Andrews County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 37 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 052329 SVRMAF TXC003-317-060030- /O.NEW.KMAF.SV.W.0182.090605T2329Z-090606T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 629 PM CDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS... WESTERN MARTIN COUNTY IN WEST TEXAS... * UNTIL 730 PM CDT * AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTHEASTERN ANDREWS COUNTY...OR 15 MILES SOUTHEAST OF ANDREWS... MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... FARM TO MARKET ROAD 1788 IN SOUTHEASTERN ANDREWS COUNTY... EASTERN ANDREWS COUNTY... RURAL LOCATIONS IN WESTERN MARTIN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3247 10208 3209 10191 3210 10242 3224 10245 TIME...MOT...LOC 2327Z 250DEG 14KT 3217 10236 $$
2 follow-up statements
000 WWUS54 KMAF 052356 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 656 PM CDT FRI JUN 5 2009 TXC003-317-060030- /O.CON.KMAF.SV.W.0182.000000T0000Z-090606T0030Z/ ANDREWS TX-MARTIN TX- 656 PM CDT FRI JUN 5 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN MARTIN AND SOUTHEASTERN ANDREWS COUNTIES... AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL ANDREWS COUNTY...OR ABOUT 17 MILES NORTHWEST OF MIDLAND...MOVING EAST AT 15 MPH. ALTHOUGH THIS STORM IS WEAKENING...LOCALIZED DAMAGING WINDS IN EXCESS OF 60 MPH WILL IMPACT RURAL LOCATIONS OF SOUTHEASTERN ANDREWS AND WESTERN MARTIN COUNTY AS DOWNBURST WINDS SPREAD UNDERNEATH THE STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3229 10237 3247 10208 3209 10191 3210 10231 TIME...MOT...LOC 2354Z 250DEG 14KT 3221 10224 $$
000 WWUS54 KMAF 060025 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 725 PM CDT FRI JUN 5 2009 TXC003-317-060036- /O.EXP.KMAF.SV.W.0182.000000T0000Z-090606T0030Z/ ANDREWS TX-MARTIN TX- 725 PM CDT FRI JUN 5 2009 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARTIN AND SOUTHEASTERN ANDREWS COUNTIES WILL EXPIRE AT 730 PM CDT... AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3229 10237 3247 10208 3209 10191 3210 10231 TIME...MOT...LOC 0026Z 250DEG 14KT 3225 10210 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:02 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Jun 5, 2:02 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT FRI JUN 5 2009
.DISCUSSION...
AN UPPER RIDGE JUTTING NORTHEASTWARD OVER THE AREA WILL FLATTEN AS A
CUTOFF LOW CURRENTLY OVER CALIFORNIA AND NEVADA OPENS AND EJECTS
NORTHEASTWARD INTO THE NORTHERN PLAINS. THE RESULTING SOUTHWEST
FLOW ALOFT OVER THE AREA WILL THEN PERSIST THROUGH THE EXTENDED
FORECAST. A DRYLINE WILL SHARPEN UP THIS AFTERNOON...THEN MORE SO
SATURDAY AND SUNDAY BEFORE POSSIBLY TAKING UP RESIDENCE MAINLY EAST
OF THE CWA MONDAY OR TUESDAY. WILL CARRY AT LEAST A SLIGHT CHANCE
OF THUNDERSTORMS IN THE AFTERNOON AND EVENING THROUGH SUNDAY. SOME
OF THE STORMS COULD BE SEVERE EACH OF THESE AFTERNOONS AND EVENINGS
WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS. ALTHOUGH THUNDERSTORM ACTIVITY WILL WANE WITH THE LOSS OF
HEATING...SOME CONVECTION COULD PERSIST FOR MUCH OF TONIGHT...AND
AGAIN SATURDAY NIGHT AND SUNDAY NIGHT.
HOT TEMPERATURES ARE ALSO EXPECTED WITH THE ABOVE FLOW PATTERN. A
LOW LEVEL THERMAL RIDGE WILL RESIDE OVER THE AREA MORE OFTEN THAN
NOT THROUGH THE EXTENDED...AND WILL BE AIDED BY DOWNSLOPE WINDS TO
PRODUCE THE HOT TEMPERATURES. SOME GREENING OF FOLIAGE ACROSS THE
AREA WILL LIMIT TEMPERATURES A LITTLE...BUT SOME RECORD HIGHS COULD
BE CHALLENGED TUESDAY THROUGH FRIDAY NEXT WEEK.
&&
.FIRE WEATHER...
DRY LIGHTNING STRIKES WILL BE POSSIBLE TODAY...MAINLY OVER THE
DAVIS AND GLASS MOUNTAINS AS THE LOWER LEVELS OF THE ATMOSPHERE
BEGIN TO DRY OUT. MORE DRY LIGHTNING STRIKES WILL BE POSSIBLE
SATURDAY AFTERNOON OVER THESE SAME AREAS AND THE STOCKTON
PLATEAU...IF NOT SUNDAY AFTERNOON TOO. CRITICAL FIRE WX
CONDITIONS ARE EXPECTED TO DEVELOP ACRS SE NM PLAINS AND THE GDP
MTNS THIS WEEKEND. AS DRIER AIR OVERSPREADS SE NM/GDP MTNS TEMPS
ON SAT WILL INCREASE INTO THE 80S IN THE HIER ELEVATIONS AND TO
N100 IN LOWER ELEVATIONS RESULTING MIN RH/S NEAR 10 PCT ACRS MUCH
OF THESE AREAS. ACRS THE PLAINS THE STRONGEST WINDS WILL BE
FAVORED N OF HIGHWAY 62/180 AS AN AREA OF SFC LOW PRESSURE
DEVELOPS INVOF SE COLORADO. PLAINS WINDS OF 20-25 MPH SEEM
LIKELY. IN THE MTNS 10,000 FT WINDS OF 25 MPH WILL HAVE GOOD
CHANCE TO MIX DOWN AND AFFECT MUCH OF THE GDP MTNS. THERE HAS
BEEN SOME RAIN ACRS THESE AREAS THE LAST FEW WEEKS...HOWEVER LAND
MANAGERS IN SE NM ARE STILL CONCERNED THAT SOME AREAS WILL BE DRY
ENOUGH TO SUPPORT HIGH FIRE DANGER.
A RED FLAG WARNING WILL BE ISSUED FOR SATURDAY. THE DRY/HOT
PATTERN WILL AMPLIFY FURTHER SUNDAY AS 10,000 FT WINDS INCREASE
AND ALIGN BETTER WITH THE SFC PRESSURE PATTERN. HOT WX WILL
CONTINUE RIGHT ON INTO THE MIDDLE OF NEXT WEEK AND BY THEN A
DRYING TREND WILL BE WELL ESTABLISHED ACRS ALL OF THE AREA. FIRE
WEATHER WATCH HAS BEEN ADDED FOR SUN FOR SE PLAINS/GDP MTNS AND
THE VAN HORN AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 69 99 72 100 / 30 30 30 20
CARLSBAD NM 66 99 66 98 / 20 10 10 10
DRYDEN TX 71 97 71 98 / 20 10 10 20
FORT STOCKTON TX 70 99 71 101 / 40 20 20 20
GUADALUPE PASS TX 65 92 64 92 / 10 10 10 10
HOBBS NM 64 95 67 96 / 30 10 10 10
MARFA TX 56 90 57 93 / 20 20 10 10
MIDLAND INTL AIRPORT TX 68 98 71 99 / 30 20 20 10
ODESSA TX 70 98 72 99 / 30 20 20 10
WINK TX 71 101 71 102 / 30 10 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
&&
49/67Hazardous weather outlook, Jun 5, 2:29 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 229 PM CDT FRI JUN 5 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 229 PM CDT FRI JUN 5 2009 /129 PM MDT FRI JUN 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE BIGGEST THREATS. THE FAVORED AREA FOR SEVERE STORMS WILL GENERALLY BE EAST OF A LINE FROM CROSSROADS NEW MEXICO...TO PECOS...TO MARFA. ISOLATED DRY LIGHTNING WILL BE POSSIBLE ACROSS WESTERN PARTS OF THE TRANS PECOS INTO EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ACROSS THE PERMIAN BASIN AND TRANS PECOS. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP MAINLY NEAR AND EAST OF THE PECOS RIVER. CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS SATURDAY AFTERNOON. 20 FOOT WINDS SPEEDS IN EXCESS OF 20-35 MPH ALONG WITH RELATIVE HUMIDITY LEVELS NEAR 10 PERCENT ARE EXPECTED AND A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN EXPECTED SUNDAY FOR THESE AREAS INCLUDING VAN HORN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BRIEFLY THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 5, 1:14 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
114 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 3 N LOVINGTON 32.99N 103.35W
06/04/2009 M60.00 MPH LEA NM PUBLIC
2 DISTRIBUTION POWER POLES BLOWN DOWN
&&
ALEXANDER.LYSTERLocal storm report, Jun 5, 1:28 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
128 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 3 N LOVINGTON 32.99N 103.35W
06/03/2009 M60.00 MPH LEA NM PUBLIC
2 DISTRIBUTION POWER POLES BLOWN DOWN
&&
ALEXANDER.LYSTERSpecial weather statement, Jun 5, 4:05 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 PM CDT FRI JUN 5 2009 TXZ075-052145- PECOS- 405 PM CDT FRI JUN 5 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PECOS COUNTY. AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 5 MILES NORTH OF FORT STOCKTON...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. THE STORM WILL CROSS STATE HIGHWAY 18 NORTH OF FORT STOCKTON. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BE PREPARED TO SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 5, 4:32 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 432 PM CDT FRI JUN 5 2009 TXZ060-067-052200- WINKLER-WARD- 432 PM CDT FRI JUN 5 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN WARD AND SOUTHEASTERN WINKLER COUNTIES. AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A THUNDERSTORM THAT WAS INCREASING IN INTENSITY ACROSS NORTHERN WARD COUNTY...ABOUT 8 MILES NORTHWEST OF MONAHANS...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL CAPABLE OF PRODUCING PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. THIS STORM WILL IMPACT HIGHWAY 18 BETWEEN MONAHANS AND KERMIT. STORM INTENSITY IS INCREASING. RESIDENTS OF NORTHERN WARD AND SOUTHEASTERN WINKLER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
Special weather statement, Jun 5, 4:52 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 452 PM CDT FRI JUN 5 2009 TXZ075-052230- PECOS- 452 PM CDT FRI JUN 5 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. AT 451 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS THAT EXTEDNED FROM FORT STOCKTON TO SOUTH OF IMPERIAL...MOVING EAST AT 20 MPH. THESE STORMS WILL CAPABLE OF PRODUCING PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SAFE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED.
Local storm report, Jun 5, 5:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
515 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 W NOTREES 31.92N 102.79W
06/05/2009 E1.00 INCH ECTOR TX BROADCAST MEDIA
NICKEL TO QUARTER SIZED HAIL ALONG STATE HIGHWAY 302 WEST
OF NOTREES.
&&
LINDSEYThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 10:31 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Gaines | 59 min |
| Jun 5, 2:23 PM CDT | Fire Weather Watch | MAF | 38 hr | |
| Jun 5, 2:23 PM CDT | Red Flag Warning | MAF | 32 hr | |
| Jun 5, 4:36 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 54 min |
| Jun 5, 5:01 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Winkler | 59 min |
| Jun 5, 5:09 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 5, 5:25 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.